Alert archive / Louisiana / River Flood Warnings in 2016
River Flood Warning 145, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Aug 16, 2016, 10:25 AM CDT for Webster Parish, Louisiana; Columbia County, Arkansas. It took effect at Aug 18, 2016, 10:00 AM CDT. It was in force for 11 days.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2016, 10:25 AM CDT (15:25 UTC)
- In effect from
- Aug 18, 2016, 10:00 AM CDT
- Expired
- Aug 29, 2016, 7:00 AM CDT
- In force
- 11 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Columbia County, AR, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 75 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Dorcheat near Springhill (SPHL1).
- Action stage
- 10.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
058 WGUS44 KSHV 161525 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1025 AM CDT TUE AUG 16 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-171525- /O.NEW.KSHV.FL.W.0145.160818T1500Z-000000T0000Z/ /SPHL1.1.ER.160818T1500Z.160820T0600Z.000000T0000Z.NO/ 1025 AM CDT TUE AUG 16 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Bayou Dorcheat Near Springhill. * from Thursday morning until further notice...or until the warning is cancelled. * AT 10:00 AM Tuesday The stage was 4.8 feet. * Minor low land flooding is forecast. * Flood stage is 11.0 feet. * Forecast...Rise above flood stage by late Thursday morning and continue to rise to near 12.0 feet by early Saturday morning. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
15 follow-up statements
976 WGUS84 KSHV 171554 FLSSHV 24 FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1054 AM CDT WED AUG 17 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-181554- /O.EXT.KSHV.FL.W.0145.160818T1200Z-000000T0000Z/ /SPHL1.1.ER.160818T1200Z.160819T1800Z.000000T0000Z.NO/ 1054 AM CDT WED AUG 17 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * from Thursday morning until further notice...or until the warning is cancelled. * At 10:00 AM Wednesday The stage was 8.0 feet. * Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...Rise above flood stage by tomorrow morning and continue to rise to near 13.0 feet by Friday evening. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 24
478 WGUS84 KSHV 180043 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 743 PM CDT WED AUG 17 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-190043- /O.EXT.KSHV.FL.W.0145.160819T0215Z-160823T1400Z/ /SPHL1.1.ER.160819T0215Z.160820T0600Z.160822T2000Z.NO/ 743 PM CDT WED AUG 17 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * from Thursday evening to Tuesday morning...or until the warning is cancelled. * At 7:00 PM Wednesday The stage was 8.2 feet. * Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...Rise above flood stage by tomorrow late evening and continue to rise to near 13.0 feet BY early Saturday morning. The river will fall below flood stage by Monday afternoon. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 25
689 WGUS84 KSHV 181736 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1236 PM CDT THU AUG 18 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-191736- /O.EXT.KSHV.FL.W.0145.160819T1630Z-000000T0000Z/ /SPHL1.1.ER.160819T1630Z.160820T1800Z.000000T0000Z.NO/ 1236 PM CDT THU AUG 18 2016 ...The flood warning extended until further notice...The flood warning continues for the Bayou Dorcheat Near Springhill. * from Friday morning until further notice...or until the warning is cancelled. * At 12:00 PM Thursday The stage was 9.0 feet. * Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...Rise above flood stage by tomorrow late morning and continue to rise to near 13.0 feet by Saturday early afternoon. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 25
791 WGUS84 KSHV 190038 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 737 PM CDT THU AUG 18 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-200037- /O.EXT.KSHV.FL.W.0145.160819T2248Z-160824T1000Z/ /SPHL1.1.ER.160819T2248Z.160821T0000Z.160823T1600Z.NO/ 737 PM CDT THU AUG 18 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * from Friday afternoon to late Tuesday night...or until the warning is cancelled. * At 7:00 PM Thursday The stage was 9.3 feet. * Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...Rise above flood stage by tomorrow afternoon and continue to rise to near 13.0 feet BY Saturday evening. The river will fall below flood stage by late Tuesday morning. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 25
153 WGUS84 KSHV 191510 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1010 AM CDT FRI AUG 19 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-201510- /O.EXT.KSHV.FL.W.0145.160821T0000Z-000000T0000Z/ /SPHL1.1.ER.160821T0000Z.160823T1200Z.000000T0000Z.NO/ 1010 AM CDT FRI AUG 19 2016 ...The flood warning extended until further notice...The flood warning continues for the Bayou Dorcheat Near Springhill. * from Saturday evening until further notice...or until the warning is cancelled. * At 9:00 AM Friday The stage was 9.8 feet. * Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...Rise above flood stage by tomorrow evening and continue to rise to near 13.0 feet by Tuesday morning. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 25
118 WGUS84 KSHV 201623 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1122 AM CDT SAT AUG 20 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-211622- /O.EXT.KSHV.FL.W.0145.160820T1622Z-000000T0000Z/ /SPHL1.1.ER.160820T1005Z.160823T0600Z.000000T0000Z.NO/ 1122 AM CDT SAT AUG 20 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * from this morning until further notice...or until the warning is cancelled. * At 11:00 AM Saturday The stage was 11.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue rising to near 13.0 feet by Tuesday morning then begin falling. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
361 WGUS84 KSHV 210124 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 824 PM CDT SAT AUG 20 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-220124- /O.CON.KSHV.FL.W.0145.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.160820T1005Z.160822T1200Z.000000T0000Z.NO/ 824 PM CDT SAT AUG 20 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 8:00 PM Saturday The stage was 13.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue rising to near 14.0 feet by early Tuesday morning then begin falling. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 20
934 WGUS84 KSHV 211632 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1132 AM CDT SUN AUG 21 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-221632- /O.CON.KSHV.FL.W.0145.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.160820T1005Z.160821T1800Z.000000T0000Z.NO/ 1132 AM CDT SUN AUG 21 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 11:00 AM Sunday The stage was 14.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue rising to near 14.1 feet by this evening then begin falling. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
638 WGUS84 KSHV 221514 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1014 AM CDT MON AUG 22 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-231514- /O.CON.KSHV.FL.W.0145.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.160820T1005Z.160821T2300Z.000000T0000Z.NO/ 1014 AM CDT MON AUG 22 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 9:00 AM Monday The stage was 13.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue to fall to a stage of 13.6 feet by tomorrow morning. Bayou Dorcheat crested at 14.1 feet on Sunday. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
566 WGUS84 KSHV 231413 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 913 AM CDT TUE AUG 23 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-241413- /O.CON.KSHV.FL.W.0145.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.160820T1005Z.160821T2300Z.000000T0000Z.NO/ 913 AM CDT TUE AUG 23 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 8:00 AM Tuesday The stage was 13.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...Expect little change through Wednesday Morning. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 13
516 WGUS84 KSHV 241553 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1053 AM CDT WED AUG 24 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-251553- /O.CON.KSHV.FL.W.0145.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.160820T1005Z.160821T2300Z.000000T0000Z.NO/ 1053 AM CDT WED AUG 24 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 10:00 AM Wednesday The stage was 13.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The bayou will continue to fall to a stage of 12.9 feet by Thursday morning. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ vii
444 WGUS84 KSHV 251526 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1026 AM CDT THU AUG 25 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-261526- /O.CON.KSHV.FL.W.0145.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.160820T1005Z.160821T2300Z.000000T0000Z.NO/ 1026 AM CDT THU AUG 25 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 10:00 AM Thursday The stage was 12.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The bayou will recede to near 12.5 feet by Friday morning. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ vii
162 WGUS84 KSHV 261550 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1050 AM CDT FRI AUG 26 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-271550- /O.CON.KSHV.FL.W.0145.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.160820T1005Z.160821T2300Z.000000T0000Z.NO/ 1050 AM CDT FRI AUG 26 2016 The flood warning continues for the Bayou Dorcheat Near Springhill, Louisiana. * until further notice...or until the warning is cancelled. * At 1000 AM Friday The stage was 12.5 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 11 feet. * Forecast...The bayou will continue to fall to a stage of 12.3 feet by Saturday morning. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ VIII.
621 WGUS84 KSHV 271600 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1100 AM CDT SAT AUG 27 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-281600- /O.EXT.KSHV.FL.W.0145.000000T0000Z-160831T1200Z/ /SPHL1.1.ER.160820T1005Z.160821T2300Z.160830T1800Z.NO/ 1100 AM CDT SAT AUG 27 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * until Wednesday morning...or until the warning is cancelled. * At 10:00 AM Saturday The stage was 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue to fall to below flood stage by Tuesday early afternoon. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 25
553 WGUS84 KSHV 281417 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 917 AM CDT SUN AUG 28 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-291200- /O.EXT.KSHV.FL.W.0145.000000T0000Z-160829T1200Z/ /SPHL1.1.ER.160820T1005Z.160821T2300Z.160828T1800Z.NO/ 917 AM CDT SUN AUG 28 2016 The flood warning continues for the Bayou Dorcheat Near Springhill. * until Monday morning...or until the warning is cancelled. * At 9:00 AM Sunday The stage was 11.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue to fall to below flood stage by this afternoon. * Impact...at 11.0 feet...Expect minor lowland flooding. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 25
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Aug 16, 7:15 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Aug 16, 7:15 AM CDT, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 715 AM CDT TUE AUG 16 2016 .AVIATION... For the 16/12Z TAFS...Mostly MVFR conditions with occasional IFR cigs/vsbys are occurring in areas of light to moderate showers. Further expansion of showers and some embedded thunderstorms will be common as we go through today. This will keep MVFR conditions prevailing at most terminals throughout the day with IFR periods during heavier showers/storms. Convection should trend downward after 17/03Z with more spotty coverage through the latter half of the period. Winds will be mostly light and variable with an east to southeast component for much of the period. /19/ && .PREV DISCUSSION... /issued 244 AM CDT TUE AUG 16 2016/ DISCUSSION... Scattered to numerous showers across the region once again early this morning with our wet weather pattern expected to continue for the foreseeable future. This stagnant weather pattern due in part to strong forcing aloft downstream of a stubborn trough of low pressure across Central Texas into Eastern Oklahoma and Southern Missouri. Our surface trough which helped to focus some heavier rainfall totals on Monday has shifted just north and west of our region early this morning but looking aloft at the 850mb level...there remains a strong thetae gradient across the northwest half of the region. This will combine with the high pwat airmass in place to produce scattered to numerous showers and a few thunderstorms once again today. HRRR model picking up on another strong seabreeze signal once again for this afternoon coming northward from S LA and SE TX which should result in good precip coverage just about everywhere today. As was the case on Monday...there will be pockets of heavier rainfall given the tropical nature to the airmass but just where those pockets will materialize is very difficult to determine. This same pattern will stick with us through at least Thursday but there are subtle indications that a weak ridge of high pressure across the Southeast U.S. will try to retrograde westward into our region which will help to shift the focus for higher coverage of precip to our northern most zones by the end of the work week into next weekend. Having said that...even across our southern half where pops will not be as high as our northern zones...precip will be more tied to daytime heating which given the airmass should result in scattered convection. Another longwave trough enters the Plains late next weekend into early next week which could help to ramp up precip chances once again but until then...temperatures will remain some 15 to 20 degrees below normal the next few days given the rain probabilities with a slow warning trend as we move into the end of the week into next weekend ahead of the trough. Prelims to follow...13. && .PRELIMINARY POINT TEMPS/POPS... SHV 82 74 83 74 / 80 50 70 40 MLU 85 74 87 74 / 80 40 50 30 DEQ 80 71 80 72 / 70 50 70 50 TXK 79 72 80 72 / 80 50 70 50 ELD 81 72 82 72 / 80 50 70 40 TYR 80 73 81 73 / 80 50 70 50 GGG 81 73 83 73 / 80 50 70 50 LFK 84 74 84 74 / 80 50 70 30 && .SHV Watches/Warnings/Advisories... AR...None. LA...None. OK...None. TX...None. && 19/13
Hazardous weather outlook, Aug 16, 3:10 AM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 310 AM CDT TUE AUG 16 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-161800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 310 AM CDT TUE AUG 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... PERIODS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY THROUGH TONIGHT DUE TO A VERY MOIST ATMOSPHERE IN PLACE AND AN UPPER LEVEL DISTURBANCE REMAINING RATHER STAGNANT ACROSS THE REGION. THE HIGH MOISTURE CONTENT OF THE ATMOSPHERE MEANS THAT THERE WILL BE PERIODS OF LOCALLY HEAVY DOWNPOURS...SOME OF WHICH COULD PRODUCE EXCESSIVE HEAVY AMOUNTS OF RAIN. THIS COULD RESULT IN SOME LOW AREA FLOODING...ESPECIALLY IN FLOOD PRONE AND POOR DRAINAGE AREAS. FLOODING...IF IT OCCURS AT ALL...WILL NOT BE WIDESPREAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THIS STAGNANT PATTERN OF SCATTERED TO NUMEROUS PERIODS OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WORK WEEK. AGAIN...THERE WILL BE PERIODS OF INTENSE DOWNPOURS... SOME OF WHICH COULD RESULT IN LOW AREA FLOODING AS WE GO THROUGH THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 13
In the hours before
Local storm report, Aug 16, 8:00 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 AM CDT TUE AUG 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM LIGHTNING 4 NNW BRONSON 31.40N 94.03W
08/13/2016 SABINE TX LAW ENFORCEMENT
*** 2 INJ *** LIGHTNING STRIKES PATIO AND VEHICLE WHILE
COUPLE WAS UNLOADING VEHICLE. BOTH SUFFERED BURNS AND
BRUISES AND MALE WAS KNOCKED UNCONSCIOUS.
&&
EVENT NUMBER SHV1600675
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 9:41 AM CDT | Areal Flood Advisory | SHV | Caddo | 3 hr |
| Aug 16, 1:42 PM CDT | Special Weather Statement | SHV | Sabine | 48 min |
| Aug 16, 2:09 PM CDT | Special Weather Statement | SHV | Natchitoches | 51 min |
| Aug 16, 2:32 PM CDT | Special Weather Statement | SHV | De Soto | 43 min |
| Aug 16, 2:40 PM CDT | Special Weather Statement | SHV | Caldwell, Ouachita | 50 min |
| Aug 16, 3:21 PM CDT | Special Weather Statement | SHV | Caddo, De Soto, Red River | 54 min |
| Aug 16, 3:56 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 46 min |
| Aug 16, 4:17 PM CDT | Special Weather Statement | SHV | Caldwell, LaSalle | 43 min |
| Aug 16, 4:47 PM CDT | Special Weather Statement | SHV | Bossier, Caddo, Webster | 58 min |
| Aug 16, 10:46 AM CDT | Flash Flood Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 3 hr |
Nearby
River Flood Warnings in Louisiana, 2016River Flood Warnings in Arkansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.